Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 76, Issue 2, 2019
Metadata
 

Universal compactified Jacobians
Margarida Melo
pp. 101–122
Abstract | Full-Text PDF (207 KB) | Metadata

On the Hadamard product of degenerate subvarieties
Gabriele Calussi, Enrico Carlini, Giuliana Fatabbi and Anna Lorenzini
pp. 123–141
Abstract | Full-Text PDF (127 KB) | Metadata

Large deviations for dynamical systems with stretched exponential decay of correlations
Romain Aimino and Jorge Milhazes Freitas
pp. 143–152
Abstract | Full-Text PDF (102 KB) | Metadata

A noninequality for the fractional gradient
Daniel Spector
pp. 153–168
Abstract | Full-Text PDF (143 KB) | Metadata

Joint differential invariants of binary and ternary forms
Gülden Gün Polat and Peter J. Olver
pp. 169–204
Abstract | Full-Text PDF (203 KB) | Metadata

Varieties of regular semigroups with uniquely defined inversion
João Araújo, Michael Kinyon and Yves Robert
pp. 205–228
Abstract | Full-Text PDF (451 KB) | Metadata